# SDR AU960710

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Corroded
- Location: Engine Cowl Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ENGINE TOP COWLS BADLY CORRODED AND CRACKED - LH ENGINEOIL DIPSTICK ACCESS DOOR TORN AND ALMOST SEPARATED
